MAUDE Adverse Event Report: SHENZHEN MINDRAY BIO-MEDICAL ELECTRONICS CO., LTD BENEVISION N1 PATIENT MONITOR

SHENZHEN MINDRAY BIO-MEDICAL ELECTRONICS CO., LTD BENEVISION N1 PATIENT MONITOR
Model Number N1 PATIENT MONITOR
Medical Device Problem Codes Device Alarm System (1012); No Audible Alarm (1019)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/25/2024
Type of Reportable Event Death
Additional Manufacturer Narrative
The investigation is ongoing, pending additional information from the customer and review of event logs.
 
Event or Problem Description
The customer reported that a patient was connected to spo2 and the ecg displayed "leads off" as the patient was moving too much.Ecg alarm was missed and the patient was found unresponsive and cpr was initiated.Resuscitation efforts were not successful and the patient expired on (b)(6) 2024 at 2:30am.
 
Additional Manufacturer Narrative
The mindray field service representative verified the proper operation of benevision n1 (serial number (b)(6)).System logs of patient databases, device ip addresses, and room numbers were collected for analysis, and no malfunction was confirmed.The patient monitor was generating ecg technical alarms, indicating that the ecg leads were not connected to the patient.In addition, it alarmed when ecg waveforms were unavailable.These alarms are consistent with the event description, which stated that the patient was moving too much.According to the benevision n series patient monitor operator's manual (part number 046-011259-00) alarms table, the recommendation is that after the device alarms for ecg lead-off, the user needs to check the connection of the electrodes and lead wires.Mindray benevision n1 performed per specifications.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
The mindray field service representative verified the proper operation of benevision n1 (serial number (b)(6)).System logs of patient databases, device ip addresses, and room numbers were collected for analysis, and no malfunction was confirmed.The patient monitor was generating ecg technical alarms, indicating that the ecg leads were not connected to the patient.In addition, it alarmed when ecg waveforms were unavailable.These alarms are consistent with the event description, which stated that the patient was moving too much.According to the benevision n series patient monitor operator's manual (part number 046-011259-00) alarms table, the recommendation is that after the device alarms for ecg lead-off, the user needs to check the connection of the electrodes and lead wires.Mindray benevision n1 performed per specifications.Correction: b2 and b3 (correcting the year date) and d4 (correction of the udi).

Brand Name
BENEVISION N1 PATIENT MONITOR
Common Device Name
N1 PATIENT MONITOR
Manufacturer (Section D)
SHENZHEN MINDRAY BIO-MEDICAL ELECTRONICS CO., LTD
1203 nanhuan avenue
guangming district
shenzhen, guangming 51810 6
CH  518106
Manufacturer (Section G)
SHENZHEN MINDRAY BIO-MEDICAL ELECTRONICS CO., LTD
1203 nanhuan avenue
guangming district
shenzhen, guangming 51810 6
CH   518106
Manufacturer Contact
sonia vale
800 macarthur blvd.
mahwah, NJ 07430
2019958643
MDR Report Key20997804
Report Number3009156722-2024-00021
Device Sequence Number15122806
Product Code MHX
UDI-Device Identifier06944904094922
UDI-Public06944904094922
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K213799
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN1 PATIENT MONITOR
Device Catalogue Number6660E-PA00012
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2024
Supplement Date Received by Manufacturer03/31/2025
12/03/2025
Initial Report FDA Received Date12/22/2024
Supplement Report FDA Received Date04/10/2025
12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown